# SDR FDEA202009152219

- Difficulty date: September 15, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 74,534 hours, 15,828 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pressure Switch
- Part number: 26C175282
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS 572 25-60 5792 15SEP20 OAK OPEN U.  R-1 SLIDE REMOTE PRESS IND INOP.  PART 15SEP20 09:00 OAK U IDENTIFIED PARTS MD-11 SLIDE REMOTE PRESS MPN: 26C17528-2 CPN: 2511426 QTY: 1 MEL 15SEP20 09:00 OAK U.  RELEASED FOR SERVICE PER MEL: 25-61-02 CATEGORY: C EXPIRATION: 25SEP20.  MEL 25-61-02: R-1 EVAC SLIDE REMOTE PRESS INDICATOR-INOP, PER MEL 25-61-02, VERIFY AND RECORD IN THE AML, EVAC SLIDE SYS PRESS ADEQUATE ONCE EACH FLIGHT DAY.  PARTS NIS IN OAK.  VERIFIED THAT SLIDE PRESS IS GOOD, REF MEL 25-61-02.  C/7242009 FACT 15SEP20 16:14 MEM.  REMOVED AND REPLACED PUSH TO TEST SWITCH, REF AMM 25-61-04.  OP CHECKS GOOD.
